MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 46/6 SC1 BLUE MCAN

UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 46/6 SC1 BLUE MCAN
Model Number MMT-941A600
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reference number: (b)(4).Event occurred in canada.It was reported that patient faced infusion set leakage event on 09-nov-2023.The leakage was at the site.The infusion set was in use for one and a half day.The patient replaced the infusion set and resumed insulin deliveries successfully.No further information available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: canada.Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a corrective and preventive action (capa) plan/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged based on the review completed on 25-feb-2026 and investigation completed on 12-mar-2026, this medical device report (mdr) is being submitted as the initial report.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.A visual inspection and tests for flow and leak were performed on the returned used device (1 set).All test results were within specifications.The reference samples were visually inspected and tested for flow and leak.The test results were found within specifications.The batch record: 5404814 was verified and it was found within specifications.This investigation has been updated because the malfunction code changed, which requires additional activities not included in the original investigation dated 02-feb-2024.The original investigation remains valid and has not been modified.As part of this reassessment, the following elements were added to align with current investigation requirements: complaint investigation results: electronic quality management system (eqms) search: a query was run in the eqms on 12-mar-2026 against lot number: 5404814 and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - trace moisture / superficial wetness.The review confirmed that lot: 5404814 and the identified failure mode are not associated with any non-conformance report (ncr)s or capas of the same or similar nature.Similar complaints search: a query was run in the eqms on 12-mar-2026 against lot number criteria equal 5404814 and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - trace moisture / superficial wetness the number of complaints is 1.The complaint numbers are complaint: (b)(4).Device history record (dhr) review: the lot: 5404814 was manufactured according to work instruction (wi)-4905082 version 58 and manufactured in the inset 6 line on 02-dic-2022 with a total of (b)(4) units.The sub-assembly: assembly lot: 3g03412 was manufactured according to the wi version 55 and assembled in the machine spot 01, on 26-jul-2023, with a total of (b)(4) units.Lot: 3g03391 was manufactured according to the wi version 55 and assembled in the machine sc01, on 24-jul-2023, with a total of (b)(4) units.The device history record (dhr) was reviewed in accordance with applicable procedures.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Capa determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per wi-001031 (monthly trips and alerts).Complaint unconfirmed: following investigation, the malfunction remains unconfirmed for this complaint.Complaint unconfirmed: following investigation the reported failure could not be confirmed for this complaint.

Brand Name
INSET II
Common Device Name
UNO INSET II 46/6 SC1 BLUE MCAN
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24701467
Report Number3003442380-2026-99976
Device Sequence Number15990327
Product Code FPA
UDI-Device Identifier05705244020306
UDI-Public05705244020306
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2025
Device Model NumberMMT-941A600
Device Lot Number5404814
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown